HLSsMom24
MIrena...side effects or issues?
February 14, 2013 at 7:07 AM

Any of you moms that have or had the Mirena IUD experience a increase in breakouts, weight gain, and/or cramping?? 


Replies

  • aussiechic
    February 14, 2013 at 7:51 AM

    I h ad it for five years.   no issues!   no period for 4 and 1/2 years either.

  • MamaMoopsie
    February 14, 2013 at 9:35 AM

    I hated Mirena. I the most painful cramps of my life. I bled for a month straight after having it put in then would have heavy period like bleeding every other week for three more months after that first month. The cramping was so bad that all I could do was lay down and put a heating pad on my abdomen.

    I honestly don't remember if I had more breakouts or weight gain. I was a hormonal mess. If I wasn't crying I was so angry I wanted to scream. I was nevery happy or calm...it was either crying or enraged. I couldn't handle it. I tried for four months and I just couldn't go on like that with the painful cramping and vicious mood swings and feeling so hopeless and depressed all the time.